# SDR DL73K020811

- Difficulty date: July 15, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 53,140 hours, 39,446 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A06EE02
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, PLACED LANDING GEAR CONTROL HANDLE UP AND HAD FOLLOWING INDICATIONS:  3 RED GEAR LIGHTS, HYDRAULIC QUANTITY DROPPED TO .5 GAL, HYD MASTER CAUTION WITH BOTH OVERHEAD A-SYSTEM LOW PRESSURE LIGHTS ILLUMINATED.  FOUND RETRACT PRESS LINE ON LEFT MAIN GEAR LEAKING.  REPLACED RETRACT PRESS LINE, REPLACED BOTH A-SYSTEM CASE DRAIN AND PRESS FILTERS.  ALL SYSTEMS AND LEAK CHECKS NORMAL.
